# SDR HALA2018121340651

- Difficulty date: December 11, 2018
- Submitted: December 13, 2018
- Operation: Air carrier
- Aircraft: N378HA
- Make and model: Airbus A330-243
- Aircraft serial: 1615
- Aircraft time: 15,368 hours, 2,539 cycles
- Engine: Rroyce RB211TRENT77
- System (JASC): 7500 · Engine Bleed Air System
- Part: Unknown
- Condition: Unknown
- Location: Bleed System
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - ECAM AIR ENG 2 BLEED NOT CLOSED. ON SHUTDOWN. // FOUND NO FAULTS.PERFORMED 1/2 BMC TEST PER A330 AMM 36-11-00. NO
FAULTS NOTED. NO PREVIOUS HISTORY. OK FOR SVC.
